# SDR CA030429002

- Difficulty date: March 31, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 350A37118322
- Condition: Broken
- Location: M/R Shaft
- Component: Shaft
- Component part number: 350A37000305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPONENT REMOVED FOR METAL CONTAMINATION.  DURING DISASSEMBLY FOR INVESTIGATION BEARING LOCK FOUND BROKEN INTO MULTIPLE FRAGMENTS.  THIS CAUSED EXTENSIVE DAMAGE TO EPICYCLIC AND REDUCTION GEARBOX ASSEMBLIES.  POSSSIBLE CAUSE IS INCORRECT BEARING PRELOAD DURING ASSEMBLY.
